# SDR DALA2023090807345

- Difficulty date: September 1, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 80,282 hours, 13,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 MASTER CAUTION - ALL DOORS EICAS OPEN CAUTION ILLUMINATED FOR 1.5 SEC THEN EXTINGUISHED. CABIN EMER LITES FLICKERED ON/OFF. CORRECTIVE ACTION: T/S PER B767-400 FIM 52-71 AND B767-400 FIM 32-09 NO FAULTS FOUND. A/C OK FOR SVC (4615966)
